# SDR P2EA00110

- Difficulty date: April 7, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 124NJ
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Part time: 45,631 hours, 1,086 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

MCI - UNUSUAL VIBRATION NOTED FROM NR 1 ENGINE AT IDLE TO 55 PERCENT N-1 AFTER PUSHBACK.  REPLACED NR 1 ENGINE PER VANGUARD TASK CARD J271-00-01-C.  LEAK AND OPERATIONAL CHECKS OK.  (X)
